Journal of Statistical Theory and Applications

Volume 17, Issue 2, June 2018, Pages 271 - 282

A New Test for Simple Tree Alternative in a 2 x k Table

Authors
Parthasarathi Chakrabartipartho.stat@gmail.com
Department of Statistics, R.K.M. Residential College, Narendrapur, Kolkata 700 103, India
Uttam Bandyopadhyay*, ubandyopadhyay08@gmail.com
Department of Statistics, University of Calcutta, 35 Ballygunge Circular Road, Kolkata 700 019, India
*corresponding author.
Corresponding Author
Uttam Bandyopadhyayubandyopadhyay08@gmail.com
Received 20 October 2016, Accepted 31 May 2017, Available Online 30 June 2018.
DOI
https://doi.org/10.2991/jsta.2018.17.2.7How to use a DOI?
Keywords
order restriction; simple tree; empirical size; empirical power; bootstrap
Abstract

This paper considers simple tree order restriction in 2×k cohort study and provides a consistent test in which the usual multiple comparison test statistics are modified by using the characteristic roots of a consistent estimator of the associated correlation matrix. The relevant performance measures of the proposed test are obtained and are compared numerically with existing competitors via simulation. It is shown that the proposed test is comparable to or better than the competitors in terms of type I error rate and power. Finally, data study illustrates the use of such a test.

Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
17 - 2
Pages
271 - 282
Publication Date
2018/06/30
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2018.17.2.7How to use a DOI?
Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Parthasarathi Chakrabarti
AU  - Uttam Bandyopadhyay
PY  - 2018
DA  - 2018/06/30
TI  - A New Test for Simple Tree Alternative in a 2 x k Table
JO  - Journal of Statistical Theory and Applications
SP  - 271
EP  - 282
VL  - 17
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2018.17.2.7
DO  - https://doi.org/10.2991/jsta.2018.17.2.7
ID  - Chakrabarti2018
ER  -